# SDR N6WA2021010401

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10237
- Aircraft time: 38,802 hours, 26,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR MASTER WARNING INTERMITTENT AFTER LANDING (RT MIDDLE PIN NOT ALIGNED).  PERFORMED OPERATIONS CHECK OF PAX DOOR, IAW CRJ 550 AMM 52-11-00.  OPERATIONS CHECK GOOD.
